# SDR FDEA201003170849

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Worn
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SPOILER OTBD HINGE FWD SUPPORT FITTING BUSHING FOUND WITH PLAY.  BUSHING REMOVED IAW CMM 20-20-07 REV 66. BOTH HOLES REWORKED IAW EA NR 1-5740-  137924, THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
